# SDR HEEA0016114

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 407375001105
- Condition: Sticking
- Location: Mgb Tach
- Part time: 191 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MGT INDICATOR STICKS ON START-UP  (WILL NOT REGISTER TEMP INDICATION UNTIL WELL INTO START).
